# SDR YV3R2022092300541

- Difficulty date: September 15, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: VH-YH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4829
- Aircraft time: 600 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A4931
- Part serial: LOT142A
- Condition: Defective
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED SHEAVE (LOWER) P/N: A493-1 HAS BUBBLING UNDER METALIZING MATERIAL.
